# SDR UIEA2022050600446

- Difficulty date: May 6, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 91,918 hours, 25,952 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7100 · Powerplant System
- Part: Vane
- Part number: CF680C2B6F
- Part serial: 704757
- Condition: Unserviceable
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 ESN  704757  HAS  1EA  HPT  VANE AT  5  O'CLOCK  POSITION  WITH  CONVEX SIDE  MISSING AND  LIFTING MATERIAL.  CONDITION IS NOT  PERMITTED.  REPLACED  ENGINE. REMOVED #2 ENG PER B767-300 AMM 71-00-02. OK TO INSTALL SERVICIABLE ENG. / INSTALLED NEW  SERVICIABLE ENG PER B767-300 AMM 71-00-02. OPS  CHECK  GOOD  &  NO LEAKS  )
